Kragujevac J. Math. 27 - 3
Kragujevac J. Math. 27 (2005) 19-30.
A GOOD l ESTIMATE FOR MULTILINEAR SINGULAR INTEGRAL OPERATORS
WITH VARIABLE CALDERÓN-ZYGMUND KERNEL
College of Mathematics
Changsha University of Science and Technology
Changsha 410077, P.R. of China
(Received November 14, 2004)
In this paper, a good l estimate for the multilinear operators associated to the
singular integral operators with variable Calderón-Zygmund kernel is obtained. Under this
result, we get the (Lp, Lq)-boundedness of the multilinear operators.